# SDR 95ZZZX3123

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21470
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Failed
- Location: Engine N2
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FLEW IN NORMAL CRUISE FOR APPROXIMATELY 1.7 HOURS.  PILOT LOWERED COLLECTIVE FOR ROUTINE LANDING.  GOVERNOR RESPONDED ERRATIC WITH OSCILLATING N2, THEN STABILIZED AT 103 PERCENT N2.  INVESTIGATION SHOWED WHEEL GEAR CAME LOOSE FROM DRIVE SHAFT.  AIRCRAFT MADE SAFE LANDING.  CEB 1140 REV. 4 WAS FOUND EMBODIED.  ALLISON NOTIFIED ON 250 REPORT SNK102002.
